# SDR UHLA201509130698

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 14,834 hours, 10,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" EICAS MESSAGE DURING CLIMB SEGMENT OUT OF FL300.  FLAPS/SLATS INDICATED 0/0.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  LANDED WITH SLAT 3/FLAP 0, 175 KTS ON TOUCH DOWN. CLEARED SF-ACE 1+2 INHIBITS, OPS TEST OF FLAP SYSTEM OK.  FOUND RT INBD FLAP OVERLIMITS SENSOR TRIPPED, RESET SENSOR IAW FIM 27-51-00.
